The Kuznets U-Curve hypothesis: some panel data evidence

TitleThe Kuznets U-Curve hypothesis: some panel data evidence
Publication TypeJournal Article
AuthorsMátyás, L., L. Kőnya, and L. Macquarie
Journal titleApplied Economics Letters
Year1998
Pages693 - 697
Volume5
Issue11
Languageeng
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=1003), last updated on Wed, 10 Jun 2009 12:30:37 +0200

Publisher linkhttp://web.ebscohost.com/ehost/pdf?vid=3&hid=3&sid=029ecd83-e6e8-4d85-8178-db1262b4bbb9%40sessionmgr108
Unit: 
Department of Economics and Business